| Model Number |
MP9238-C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
The customer reported that the infusion set was attached to the patient and the fluids had leaked onto the patient¿s bed.Customarily, the "iv reseal" was attached to a flush syringe or connected between the iv (typically #20ga) and the primary infusion tubing without a pump attached.There was no patient harm.